# SDR DALA14022040928

- Difficulty date: April 3, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 67,274 hours, 50,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL BS 1429 FRAME WEB CRACKED FWD SIDE, BETWEEN L6 AND L7. REMOVED TAIL ANTI ICE DUCT IAW AMM 30-10-17.  REPAIRED LT VERTICAL WEB FRAME STA 1437 WEB CRACK BETWEEN L-8 AND L-9 IAW ER/A 519146-14MA.  INSTALLED TAIL ANTI ICE DUCT IAW AMM 30-10-17.  NR 125 ASSOCIATED ER/A 14-519146 ADDED FOR AC 0928.
